Only registered users are allowed to post. To register, please click here

Should you have any problem in posting, registering, or login, please do not hesitate to contact the admin.

Advertisement is not allowed. While we encourage discussion, please try not to promote your website, goods, or unproven treatment here.

This is a non-profit website. We will try our best to help anyone that has question about H. pylori and their treatment. We shall provide the most accurate answer about H. pylori. You can help us by clicking here to help keep this forum alive.

Some useful guides
How to post in the forum
Management of Helicobacter pylori infection—the Maastricht V/Florence Consensus Report
How long should I wait before doing follow up breath/stool test?

Please HELP!!

New things in the forums might be highlighted here. Take a look at the avatars! Get yourself one, there are hundreds to choose from.

Moderators: Toni, barjammar

Post Reply
Kmylle1987
Posts: 27
Joined: Sun Apr 01, 2018 2:50 pm

Please HELP!!

Post by Kmylle1987 » Tue Apr 03, 2018 9:30 am

I’m on my 3rd day of H pylori treatment. Today a notic a small bright red in my stool. Is this ok???

Helico_expert
Site Admin
Posts: 2898
Joined: Wed Mar 02, 2011 7:20 am

Re: Please HELP!!

Post by Helico_expert » Tue Apr 03, 2018 9:45 am

only a small red? sounds ok.

what about your physical health? are you feeling tired, restless, and nauseous? more importantly, do you see rashes on your body?

Kmylle1987
Posts: 27
Joined: Sun Apr 01, 2018 2:50 pm

Re: Please HELP!!

Post by Kmylle1987 » Tue Apr 03, 2018 10:09 am

I feel tired, but can that be due to the treatment, also my sleep pattern is off. I don’t feel like I’m getting enough sleep. Is it possible Hemorrhoid can cause this? I used the bathroom again and wiped and there was blood

Helico_expert
Site Admin
Posts: 2898
Joined: Wed Mar 02, 2011 7:20 am

Re: Please HELP!!

Post by Helico_expert » Tue Apr 03, 2018 10:20 am

it really depends on the amount of blood and where it comes from. if it is hemorrhoid, you may want to get a doctor examination.

Kmylle1987
Posts: 27
Joined: Sun Apr 01, 2018 2:50 pm

Re: Please HELP!!

Post by Kmylle1987 » Tue Apr 03, 2018 10:23 am

It wasn’t a lot, but is that possible to happen while on treatment? Also, should I wait a few days to see if it subside?

Helico_expert
Site Admin
Posts: 2898
Joined: Wed Mar 02, 2011 7:20 am

Re: Please HELP!!

Post by Helico_expert » Tue Apr 03, 2018 4:38 pm

bleeding is not a common side effect. usually the bleeding is from ulcers.

If you think it's not too serious, let's monitor a few more days.

Post Reply

Return to “Hot Topics and Common forum Issues”